# SDR CALA2011032900228

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 24,593 hours, 8,326 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT HORIZONTAL STAB LOWER SKIN HAS A CRACK AT STAB STATION 138.70" 16.400" FROM AFT SPAR I/B .70" FROM CENTER OF RIB AND 1.300" IN LENGTH.  INSTALLED DOUBLER REPAIR AT LT HORIZONTAL STAB LOWER SKIN AT STATION 138.70" 16.400" FROM AFT SPAR I/B .700 FROM CENTER OF RIB AND 1.300" IN LENGTH IAW EC/RA 5510-02162.  SEE NR 5748202 FOR DIP REQUIREMENTS PER EC/RA 5510-02162 PART 2.
